# SDR N6WA20140619004

- Difficulty date: June 19, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 29,593 hours, 210,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS PAX DOOR HARD TO CLOSE.  LUBED DOOR IAW 12-20-52.  PERFORMED OPERATIONS CHECK OF PAX DOOR IAW AMM 52-11-00.  OPERATIONS CHECK GOOD AT THIS TIME.
